Almost sure convergence theorem of weighted sums of random variables

Publisher
Taylor & Francis Inc
Issue Date
1987
Language
ENG
Citation

STOCHASTIC ANALYSIS AND APPLICATIONS, v.5, no.4, pp.365 - 377

ISSN
0736-2994
URI
http://hdl.handle.net/10203/57671
Appears in Collection
NE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 132
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 29 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0